CSpace

浏览/检索结果: 共2条,第1-2条 帮助

已选(0)清除 条数/页:   排序方式:
Diffusion approximations for some multiclass queueing networks with FIFO service disciplines 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2000, 卷号: 25, 期号: 4, 页码: 679-707
作者:  Chen, H;  Zhang, HQ
收藏  |  浏览/下载:111/0  |  提交时间:2018/07/30
multiclass queueing network  diffusion approximations  fluid approximations  heavy traffic  semimartingale reflecting Brownian motion  
A sufficient condition and a necessary condition for the diffusion approximations of multiclass queueing networks under priority service disciplines 期刊论文
QUEUEING SYSTEMS, 2000, 卷号: 34, 期号: 1-4, 页码: 237-268
作者:  Chen, H;  Zhang, HP
收藏  |  浏览/下载:131/0  |  提交时间:2018/07/30
multiclass queueing network  priority service discipline  diffusion approximation  fluid approximation  heavy traffic  semimartingale reflecting Brownian motion